# SDR AALA201905289020

- Difficulty date: May 11, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112813002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION FLOORBEAM +Y1292 BTW FR12/FR24 AT FWD GALLEY AREA (1EA) L=1.507", W=0.902", D=0.065". REPLACED FLOORBEAM +Y1292 BTW FR 12/ FR 24 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG # D53112812.
